# SDR GTIA201908053522

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N696NK
- Make and model: Airbus A320-232
- Aircraft serial: 8824
- Aircraft time: 820 hours, 364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AFTER GOING THROUGH THE CLOUDS AN ODOR LIKE DIRTY SOCK OR A BREWERY OCCURRED THEN CLEARDED ONCE CLEAR OF THE CLOUDS-PERFORM CABIN ODOR INSPECTION IAW TSM 05-50-00-810-831-A NO SMELL PRESENT PER PILOT SMELL DISAPPREAED AFTER LEAVING CLOUDS NO DEFECTS OR SMELL FOUND BY MX OPS CHECK GOOD OK FOR SERVICE
